RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Protasov, Igor' Vladimirovich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 43

Number of views:
This page:1800
Abstract pages:5977
Full texts:2713
References:632
E-mail:

http://www.mathnet.ru/eng/person8416
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:protasov.igor-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/203535

Publications in Math-Net.Ru
2018
1. Igor  Protasov, “Some more algebra on ultrafilters in metric spaces”, Algebra Discrete Math., 25:2 (2018),  286–293  mathnet
2017
2. Igor Protasov, Ksenia Protasova, “On recurrence in $G$-spaces”, Algebra Discrete Math., 23:2 (2017),  279–284  mathnet  isi
3. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
2016
4. Igor Protasov, “On $n$-stars in colorings and orientations of graphs”, Algebra Discrete Math., 22:2 (2016),  301–303  mathnet  mathscinet  isi
5. Igor Protasov, Ksenia Protasova, “The comb-like representations of cellular ordinal balleans”, Algebra Discrete Math., 21:2 (2016),  282–286  mathnet  mathscinet  isi
2015
6. O. V. Petrenko, I. V. Protasov, “Ultrafilters on $G$-spaces”, Algebra Discrete Math., 19:2 (2015),  254–269  mathnet  mathscinet  isi
2014
7. Taras Banakh, Igor Protasov, Sergiy Slobodianiuk, “Densities, submeasures and partitions of groups”, Algebra Discrete Math., 17:2 (2014),  193–221  mathnet  mathscinet
8. Igor Protasov, Sergii Slobodianiuk, “On the subset combinatorics of $G$-spaces”, Algebra Discrete Math., 17:1 (2014),  98–109  mathnet  mathscinet
2012
9. Igor Protasov, Sergiy Slobodianiuk, “Prethick subsets in partitions of groups”, Algebra Discrete Math., 14:2 (2012),  267–275  mathnet  mathscinet  zmath
10. Igor Protasov, “Partitions of groups into sparse subsets”, Algebra Discrete Math., 13:1 (2012),  107–110  mathnet  mathscinet  zmath
2011
11. Igor Protasov, “Partitions of groups into thin subsets”, Algebra Discrete Math., 11:2 (2011),  78–81  mathnet  mathscinet  zmath
2010
12. Taras Banakh, Igor Protasov, “Partitions of groups and matroids into independent subsets”, Algebra Discrete Math., 10:1 (2010),  1–7  mathnet  mathscinet  zmath
2009
13. I. V. Protasov, “Algebra in the Stone-$\check C$ech compactification: applications to topologies on groups”, Algebra Discrete Math., 2009, 1,  83–110  mathnet  mathscinet  zmath
2008
14. Igor V. Protasov, “Balleans of bounded geometry and G-spaces”, Algebra Discrete Math., 2008, 2,  101–108  mathnet  mathscinet  zmath
2007
15. I. V. Protasov, K. D. Protasova, “Automorphisms of kaleidoscopical graphs”, Algebra Discrete Math., 2007, 2,  125–129  mathnet  mathscinet  zmath
2005
16. I. V. Protasov, O. I. Protasova, “Color-detectors of hypergraphs”, Algebra Discrete Math., 2005, 1,  84–91  mathnet  mathscinet  zmath
2004
17. I. V. Protasov, “Small Systems of Generators of Groups”, Mat. Zametki, 76:3 (2004),  420–426  mathnet  mathscinet  zmath; Math. Notes, 76:3 (2004), 389–394  isi  scopus
2003
18. I. V. Protasov, “Binary coronas of balleans”, Algebra Discrete Math., 2003, 4,  50–65  mathnet  mathscinet  zmath
19. I. V. Protasov, “Uniform ball structures”, Algebra Discrete Math., 2003, 1,  93–102  mathnet  mathscinet  zmath
20. I. V. Protasov, “Partitions of Groups into Large Subsets”, Mat. Zametki, 73:3 (2003),  471–473  mathnet  mathscinet  zmath; Math. Notes, 73:3 (2003), 443–446  isi  scopus
2002
21. I. V. Protasov, “Metrizable ball structures”, Algebra Discrete Math., 2002, 1,  129–141  mathnet  mathscinet  zmath
2001
22. E. G. Zelenyuk, I. V. Protasov, “Complemented topologies on abelian groups”, Sibirsk. Mat. Zh., 42:3 (2001),  550–560  mathnet  mathscinet  zmath; Siberian Math. J., 42:3 (2001), 465–372  isi
1999
23. I. V. Protasov, “Equations in $\beta G$ and the decomposability of abelian groups”, Mat. Zametki, 66:6 (1999),  951–953  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 787–789  isi
24. T. O. Banach, I. V. Protasov, “Asymmetric decompositions of Abelian groups”, Mat. Zametki, 66:1 (1999),  10–19  mathnet  mathscinet  zmath; Math. Notes, 66:1 (1999), 8–15  isi
1998
25. I. V. Protasov, “The topological center of the semigroup of free ultrafilters”, Mat. Zametki, 63:3 (1998),  437–441  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 384–387  isi
26. I. V. Protasov, “Maximal topologies on groups”, Sibirsk. Mat. Zh., 39:6 (1998),  1368–1381  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1184–1194  isi
1996
27. I. V. Protasov, “Asymmetrically decomposable Abelian groups”, Mat. Zametki, 59:3 (1996),  468–471  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 336–338  isi
28. I. V. Protasov, “Points of joint continuity for the semigroup of ultrafilters on an Abelian group”, Mat. Sb., 187:2 (1996),  131–140  mathnet  mathscinet  zmath; Sb. Math., 187:2 (1996), 287–296  isi  scopus
1995
29. I. V. Protasov, “Decompositions of rings”, Mat. Zametki, 57:1 (1995),  137–139  mathnet  mathscinet  zmath; Math. Notes, 57:1 (1995), 98–99  isi
1994
30. I. V. Protasov, “Discrete subsets of topological groups”, Mat. Zametki, 55:1 (1994),  150–151  mathnet  mathscinet  zmath  elib; Math. Notes, 55:1 (1994), 101–102  isi
1993
31. I. V. Protasov, “Ultrafilters and topologies on groups”, Sibirsk. Mat. Zh., 34:5 (1993),  163–180  mathnet  mathscinet  zmath; Siberian Math. J., 34:5 (1993), 938–952  isi
1991
32. I. V. Protasov, “Functionally balanced groups”, Mat. Zametki, 49:6 (1991),  87–91  mathnet  mathscinet  zmath; Math. Notes, 49:6 (1991), 614–616  isi
1990
33. E. G. Zelenyuk, I. V. Protasov, “Topologies on abelian groups”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990),  1090–1107  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:2 (1991), 445–460
34. E. G. Zelenyuk, I. V. Protasov, “Potentially compact Abelian groups”, Mat. Sb., 181:2 (1990),  279–285  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 299–305  isi
1985
35. I. V. Protasov, “0-dimensional groups with a compact space of subgroups”, Mat. Zametki, 37:4 (1985),  483–490  mathnet  mathscinet  zmath; Math. Notes, 37:4 (1985), 269–272  isi
1981
36. I. V. Protasov, A. D. Sidorchuk, “On varieties of topological algebraic systems”, Dokl. Akad. Nauk SSSR, 256:6 (1981),  1314–1318  mathnet  mathscinet  zmath
1980
37. I. V. Protasov, “Order-convergence in the lattice of subgroups of a topological group”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 9,  25–29  mathnet  mathscinet  zmath
38. I. V. Protasov, “A theorem of Mac Lane”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 5,  40–41  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:5 (1980), 44–45
1979
39. I. V. Protasov, “Local theorems for topological groups”, Izv. Akad. Nauk SSSR Ser. Mat., 43:6 (1979),  1430–1440  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:3 (1980), 625–633  isi
1978
40. I. V. Protasov, “On local theorems in the theory of topological groups”, Dokl. Akad. Nauk SSSR, 242:4 (1978),  777–779  mathnet  mathscinet  zmath
41. I. V. Protasov, “Closed invariant subgroups of locally compact groups”, Dokl. Akad. Nauk SSSR, 239:5 (1978),  1060–1062  mathnet  mathscinet  zmath
42. I. V. Protasov, “Projections of zero-dimensional nilpotent groups”, Mat. Zametki, 24:5 (1978),  717–722  mathnet  mathscinet  zmath; Math. Notes, 24:5 (1978), 883–885
43. I. V. Protasov, V. S. Charin, “Projections of topological groups”, Mat. Zametki, 24:3 (1978),  383–390  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 705–708

1994
44. I. V. Protasov, “Letter to the editor”, Mat. Zametki, 56:1 (1994),  153  mathnet  zmath; Math. Notes, 56:1 (1994), 759

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020